# SDR QXEA2025042300125

- Difficulty date: April 17, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER FOUR ATTACH BRACKETS FOR AFT CARGO DOOR SURROUND ARE CORRODED. REMOVED AND REPLACED ATTACH BRACKETS 4EA ON AFT CARGO DOOR SURROUND IAW SRM 51-40-08.
